# SDR REXA201000001

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N830AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8030
- Aircraft time: 11,351 hours, 9,498 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 601R9310511
- Part serial: 2666
- Condition: Failed
- Location: Te Flap
- Part time: 11,351 hours, 9,498 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE, FLAPS FAIL AT 20 DEGS.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I).  PER AMOC DATED MARCH 27 2009 AND PA AD27-052F.  REMOVED AND REPLACED LT BPSU IAW CRJ AMM 27-51-10.  RIGGED LT BPSU IAW CRJ AMM 27-51-10-830, FLAPS OP CHECK GOOD IAW CRJ AMM 27-54-00.
